AMD Catalyst Driver Version, and Driver History
14.4 installed on a fresh install of a new PC
Windows 8.1 64bit
I'm getting artifacts and sever stuttering when playing games. I'm currently trying to get Warframe running. The ingame fps shows I'm running about 45fps, but I'm getting terrible artiacts, and every 2 - 3 seconds I'm getting a game stopping stutter that lasts 1/4 second or so. I've run 3dmark vantage and 3d mark 11 and get similar issues.
Motherboard or System Make & Model
Asrock FM2A88X-ITX+ / FM2 AMD A88x
Antec BP550 Plus 550w
Display Device(s) and Connection(s) Used
Panasonic 65" Plasma. PC Connected through HDMI
Applications and Games
A10-7850k @ stock speeds with stock fan. Temps rarely exceed 50c
Motherboard BIOS Version
System Memory Type & Amount
g.skill DDR3 2133
ADATA 128gig SSD boot drive, seagate 3TB backup drive. 2 case fans, front intake, rear exhaust. Everything is setup in a BitPenix Prodigy ITX case.
This is a brand new system. Computer was built on tuesday, OS was installed Wednesday, 8.1 windows update installed thursday along with all current device drivers available. This is a brand new system, and my first AMD/APU build. I'm more used to building systems with dedicated video cards and intel chips :/ Processor hasn't even been running for 48 hours. I don't seem to have any problems with HD video. Netflix streams in HD pretty good and all my digital movies play quit well. It seems the only issue I am having is with the onboard video. I know a couple people who have the A10 chip just under this with half the ram and 5400rpm HDD's running warframe @ 1920x1080 at low settings with a solid 25fps. I don't quit understand what I am missing here.
This system wasn't built to play games, but I've added specific hardware in case I want to do some basic gaming down the line. The fast ram, and the R7 onboard vid card should be more than enough to play most games at low quality @720p gaming without any issues. Any help to resolve these artifacts would be great. I can't believe that its a bad chip.